No, Diffuse Unpatterned Alopecia (DUPA) is a condition that covers the entire scalp including the donor area (back and sides of the head). Because it is diffuse, the use of donor hair that is impacted for hair transplants causes the surgery to be very disappointing, if not a relative failure. For this reason, it must be diagnosed PRIOR to having a hair transplant. I have seen too many DUPA patients that had hair transplants and they looked worse after the hair transplants because of the poor donor area recovery and often acceleration of the hair loss elsewhere on the scalp.
There are three areas shown on this patient. Area (B) was a previously FUE harvested donor area which is clearly depleted of hair and will probably cause a see-through appearance, Area (B) and Area (C) is the area the doctor wishes to extend the FUE yo get more grafts out. If the doctor goes ahead with his plan and harvest Area (B) and Area (C) he may over-harvest this entire area. The problem is that Area (c) is not permanent hair, so eventually this man may lose the hair that was taken from Area C. This is a terrible plan.
Well, this is not an uncommon question for many people who wake up one day and look in the mirror and see what they never noticed before. Usually, it is never this bad, of course (please excuse the patient but I got him up too early to do up his hair). Hair loss in Monkeys is common and balding in chimps are also common so humans don’t have a monopoly for this problem. Hair serves as both a sensory organ (one feels a mosquito landing on the scalp as the hairs are often touched by the mosquito) and it is also a good radiator where wind moving through the hair allows the body to lose heat. That is why African hair is kinky as it allows air to move freely and cool the body when a man is running. But from a cosmetic point of view, men want hair and that is why I am in this business and regardless of your race, men and society think that hair makes you look healthy and younger. DUPA occurs when there is miniaturization all over, including the donor area (back and sides of the head) and it is very uncommon. Too many young men who read about DUPA (Diffuse Unpatterned Alopecia) think that they have it and I can’t tell you how many men call or write to me about their DUPA diagnosis without proof that it is there.
The single biggest risk is the appearance of hair elsewhere on the body, like facial hair. If the Rogaine (Minoxidil) gets absorbed by the body, it can stimulate vellus hairs to turn into more visible hair in the areas of the mustache, beard area, etc.. A female relative of mine who was given minoxidil for hair loss developed a mustache and a beard and she was very upset over this complication. Of course, when she stopped the medication, the facial hair went away.
I am a young guy 26 yo, with norwood 6 pattern… Despite the fact that i m nw6, and buzzing to 0.5 mm every 2 to 3 days, i have the horshoe pattern and is pretty visible…. Howewer i have all over my scalp small hairs, and literally thousands of vellus hair(white one) after some dermarolling (if i go under the sun, i look completely bald, but from another angle i look like i have all over hair in a norwood 2 pattern)…
I searched for options,and my best bet was minoxodil (to regrow some vellus hair in to small terminal, and to thicken the existing hair)…
I used minox foam 5% from kirkland, on dry scalp, no dermarolling, applying the right amount, howewer after the first treatment i got my first sides, extreme dizziness for something like 3 hours, the next 4 days i continue with once a day application , but i stwrted to experience slight discomfort on chest and in a kind of way a palpitations (expecially during intense training, but howewer still during the day, maybe 3 to 4 times for 20 to 30 minutes)
After that, i stopped taking minox, to create some feedback if its minox, well the first day without minox i still experienced dizziness and palpitations, two days after that only chest discomfort, and yeaterday nothing, neither chest disxomfort or dizziness…
So its pretty obvious that minox, expecially considering the fact that i never experienced that, so minox make me some sides,so in your opinion if i restart with minox, would this discomfort go away after some time?
The dizziness its like when you smoke the first xigarette in the morning, and you are light headed, a little bit disoriented….
My goal is to make this hair a little thicker, and to regeowth some vellus hair, and still shaving my head to 0,5 mm, i just like that, i have nice body, almost like an professional athlete, so even bald girls love me, but its just for my confidence, and being 26 27 slick bald its not the best for my confidence and appearence…
My plan was using minox, than starting with nizoral, and then with dermarolling once a week for 4 months, to enjoy at the fullest this summer….
I m waiting for your opinions Thanks
Chest pain is a complication of minoxidil and when you get it, you should stop the medication. You might want to see a doctor about the chest pain to make sure your heard is OK.
The findings come from a meta-analysis of 302 clinical trials with 262,354 participants enrolled between 1994 and 2015. The median age of these participants was 6.49 years younger (P < .001) than the median age of real-world patients with the same cancers in a federal database. That’s a “substantial difference,” the authors comment. (Taken from Medscape)